Previous |  Up |  Next

Article

Keywords:
nonlinear diffusion; method of lines; bounded weak solutions; nonhomogeneous mixed boundary conditions; initial-boundary value problem
Summary:
The paper concerns the existence of bounded weak solutions of a anonlinear diffusion equation with nonhomogeneous mixed boundary conditions.
References:
[1] H. W. Alt S. Luckhaus: Quasilinear elliptic-parabolic differential equations. Math. Z. 183, 311-341 (1983). MR 0706391
[2] J. Kačur: Method of Rothe in evolution equations. Teubner-Texte zur Mathematik, 80, Leipzig, 1985. MR 0834176
[3] S. Fučík A. Kufner: Nonlinear Differential Equations. Amsterdam-Oxford-New Nork, Elsevier 1980. MR 0558764
[4] J. Kačur: On boundedness of the weak solution for some class of quasilinear partial differential equations. Časopis pěst. mat. 98 (1973), 43-55. MR 0316889
[5] J. Nečas: Les méthodes directes en théorie des équations elliptiques. Academia, Prague, 1967. MR 0227584
[6] J. Filo: On solutions of a perturbed fast diffusion equation. Aplikace matematiky 32, 1987, 364-380. MR 0909544 | Zbl 0652.35064
[7] J. L. Lions: Quelques méthodes de résolution des problémes aux limites non linéaires. Russian translation, Moskva 1972. Zbl 0248.35001
[8] H. Gajewski K. Gröger K. Zacharias: Nichtlineare Operatorgleichungen und Operatordifferentialgleichungen. Akademie-Verlag, Berlin, 1974. MR 0636412
Partner of
EuDML logo